# SDR DALA2022102106837

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CRACK EMERGENCY EXIT DOOR 844 LH LOAD TRANSMITING PROFIL IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT DOOR 844 LH LOAD TRANSMITING PROFILE IN PASSENGER CABIN AS PER A319 SRM 51-72-11.(2457924)
